# SDR GTIA2020012034950

- Difficulty date: January 16, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 38,291 hours, 17,649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE LOW PRESSURE. SERVICED L2 DOOR ASSIST BOTTLE TO CORRECT PRESSURE IAW AMM 52-10-00.
